# SDR CKSA97191

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1198
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 983
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND MESC STA 983 STRINGER 31R STRINGER SPLICE CRACKED AT FASTENER HOLES.  REMOVED CRACKED END FITTING, INSTALLED NEW FITTING IAW SRM 51-10-01 AND 51-40-01.  CORROSION TASK CARD NUMBER C-53-130-06-00.  NON-ROUTINE TASK CARD NUMBER 103627.
